Why are some women using fertility drugs?

Some women are taking fertility drugs to help their fertility.

Some are not.

Why are they taking them?

In this story, the doctor who is treating them, Dr. John Osterberg, answers some of these questions.

Dr. Osterheim has seen the problem before.

He’s had his own fertility problems, including one that left him with multiple infertility problems.

He says that when his patients had the fertility drugs in the 1980s, they were given very little information about the side effects and the risks.

He recalls a woman he treated who was pregnant with twins.

She had three children and told her doctors they were going to have one child and then give up.

But she didn’t know the risks and she was pregnant.

The doctor had to give her a birth control pill to stop the twins.

But doctors who treat women with fertility drugs say it’s important to talk about the risks to the patient.

They’re worried that they might get a heart attack, a stroke or other medical problems.

In some cases, these drugs can increase the chance of ovarian cancer.

Dr Osterstein says he has seen some women start taking these drugs and then end up with complications.

And he thinks that’s not healthy.

He’s also worried that these women might become pregnant.

He has seen patients that have gotten pregnant while on the fertility drug and then developed miscarriages.

“I see a lot of women who have not had a child and they don’t have a choice,” Dr. Oesterberg said.

“There is no reason why a woman who has a child should not be given the option of continuing to have it.”

Dr. Robert Zilberbaum, a fertility expert and director of the Center for Human Reproduction and Family Medicine at Mount Sinai Hospital in New York City, said that he’s seen women on fertility drugs who have had a miscarriage.

“They say, ‘Well, I was on the drug and I didn’t realize it was going to cause a miscarriage.’

It was a mistake on my part.

But they’re not going to do that to a woman that’s already pregnant.

She has a choice, she has a right to make a choice.”

The most common side effects associated with fertility medications are an increase in bleeding, pain, nausea and vomiting.

The side effects also include an increased risk of death.

Doctors are worried that a woman might get pregnant if she stops taking the fertility medications and she’s not taking the other drugs.

“If the medication is not being taken, you’re going to be at an increased chance of complications with a miscarriage,” Dr Zilbersbaum said.

In general, doctors say that a women should stop taking the birth control pills and the fertility medication after the first month of treatment.

“That’s when it’s most likely that a miscarriage will occur,” Dr Osterman said.

Dr Zilberman agrees.

“If the woman’s already been taking the medication, she’s probably not going any further.”

But if a woman doesn’t take the fertility medicines for a long period of time, the side effect can be worse, Dr Zylberman said.

It can include high blood pressure, heart attacks, strokes, heart defects and heart attack or heart attack and death.

“These are the problems that you don’t want to have,” he said.

When a woman takes the fertility medicine, she’ll likely need regular physical exams and follow-up tests.

If the fertility treatment is continued after the last two weeks, Dr Oesterman said she might have to take more fertility drugs.

Dr Jules Bockting, a professor of obstetrics and gynecology at the University of Chicago Medical Center, said some women can take these medications for up to two years without experiencing any problems.

But he cautions that the long-term side effects from the drugs can be severe.

“Fertility drugs can cause serious complications, but if you do the same things over and over again, it’s very likely you’re not getting the benefits,” Dr Bockning said.

The drugs are usually taken orally or in pill form.

Dr Oosterberg said he has had women take the drugs orally and still be able to have a normal menstrual cycle.

But other women have been prescribed the drug orally.

“It can cause a really serious reaction if the side reaction happens,” Dr Jules said.

Dr Bockerts side effects include headaches, nausea, diarrhea, heartburn, dizziness, chest pain and depression.

Dr Bockts said he sees patients in his practice who have gotten sick from taking these medicines and haven’t gotten better.

“Some of them are taking it for two or three years and they’re still feeling the effects,” he explained.

“It’s a serious problem.”

Dr BockerTS side effects can include severe heartburn.

It could lead to heart attacks.

In a few cases, it could lead people to die.

The drugs can also cause some serious side effects, including severe headaches, headaches